MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO 2.5MM PRCSN MTCH HD, 13CM; DRILLS, BURRS, TREPHINES & ACCESSORIES

STRYKER INSTRUMENTS-KALAMAZOO 2.5MM PRCSN MTCH HD, 13CM; DRILLS, BURRS, TREPHINES & ACCESSORIES
Model Number 8450107525
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Awaiting confirmation if bur is available.
 
Event or Problem Description
It was reported that during a surgical procedure, the bur broke in half.It was also reported that there were no adverse consequences and no delays as a result of this event.It was further reported that the procedure was completed successfully.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: the quality investigation is complete.

Brand Name
2.5MM PRCSN MTCH HD, 13CM
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key10153392
Report Number0001811755-2020-01457
Device Sequence Number2101432
Product Code HBE
UDI-Device Identifier07613327097016
UDI-Public07613327097016
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K143540
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8450107525
Device Catalogue Number8450107525
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/26/2020
Initial Date Received by Manufacturer 05/19/2020
Supplement Date Received by Manufacturer08/06/2020
Initial Report FDA Received Date06/15/2020
Supplement Report FDA Received Date08/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5407120900 SN (B)(6); 5407120950C SN (B)(6); 5407120900 SN(B)(4); 5407120950C SN(B)(4)